The endpoint case of the Bennett–Carbery–Tao multilinear Kakeya conjecture

Larry Guth Department of Mathematics, University of Toronto

TBD mathscidoc:1701.332020

Acta Mathematica, 205, (2), 263-286, 2008.12
We prove the endpoint case of the multilinear Kakeya conjecture of Bennett, Carbery and Tao. The proof uses the polynomial method introduced by Dvir.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{larry2008the,
  title={The endpoint case of the Bennett–Carbery–Tao multilinear Kakeya conjecture},
  author={Larry Guth},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203355683102731},
  booktitle={Acta Mathematica},
  volume={205},
  number={2},
  pages={263-286},
  year={2008},
}
Larry Guth. The endpoint case of the Bennett–Carbery–Tao multilinear Kakeya conjecture. 2008. Vol. 205. In Acta Mathematica. pp.263-286. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203355683102731.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved